Compact weighted composition operators on weighted Bergman spaces

Ueki, Sei-Ichiro: Compact weighted composition operators on weighted Bergman spaces. Acta scientiarum mathematicarum, (75) 3-4. pp. 693-706. (2009)

[img] Cikk, tanulmány, mű
math_075_numb_003_004_693-706.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2009
Volume: 75
Number: 3-4
Page Range: pp. 693-706
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 706. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16328

Actions (login required)

View Item View Item